| Model Number |
91393 |
| Medical Device Problem Code |
Power Problem (3010)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/03/2025
Type of Reportable Event
Malfunction
Event or Problem Description
The customer contacted spacelabs healthcare to report that a xprezzon bedside monitor that shut down while monitoring a patient during a surgery.The custom requested a return authorization to return the faulty unit.At this time the device has not been received by spacelabs healthcare for further evaluation and repair.If additional information is made available, a follow up report will be submitted in accordance with 21 cfr 803.56.
Additional Manufacturer Narrative
Spacelabs healthcare received the unit and found the device had a faulty external video card.The technician also noted that the unit had an obsolete power supply board and backplane board.The faulty and obsolete parts were replaced.Following repair, the unit passed all final functional testing and was returned to the customer.The reported issue was due to a faulty external video card.Note regarding d4: added missing udi.